MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO. KG MEGASYSTEM C; DISTAL FEMUR REPLACEMENT COMPONENT

WALDEMAR LINK GMBH & CO. KG MEGASYSTEM C; DISTAL FEMUR REPLACEMENT COMPONENT
Model Number 16-2855/21
Medical Device Problem Codes Fracture (1260); Unstable (1667); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 02/21/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The review of the device history record showed no deviations.The product complies with the specifications valid at the time of manufacture.On (b)(6) 2023 we recognized that the day of awareness of the german sales represantive was (b)(6) 2023 instead of (b)(6) 2023 this explains the delay.
 
Event or Problem Description
Axis components in soft tissues.
 
Additional Manufacturer Narrative
The review of the device history record showed no deviations.The product complies with the specifications valid at the time of manufacture.This is the final supplemental report, the complaint is closed.
 
Event or Problem Description
Axis components in soft tissues.

Brand Name
MEGASYSTEM C
Common Device Name
DISTAL FEMUR REPLACEMENT COMPONENT
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO. KG
barkhausenweg 10
hamburg, 22339
GM  22339
Manufacturer Contact
andreas brandt
barkhausenweg 10
hamburg, 22339
GM   22339
MDR Report Key16683153
Report Number3004371426-2023-00022
Device Sequence Number8116694
Product Code KRO
UDI-Device Identifier04026575383320
UDI-Public04026575383320
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K151008
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2020
Device Model Number16-2855/21
Device Catalogue Number16-2855/21
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2023
Supplement Date Received by Manufacturer02/27/2023
Initial Report FDA Received Date04/05/2023
Supplement Report FDA Received Date01/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/01/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexMale